Forum

Nausea

I am wondering if anyone else has almost constant nausea, this may not be MS I know but it really is getting me down.

It is not caused by my meds as far as I can tell because nothing has changed meds wise since I began to feel this dreadful nausea a few months ago.

I sip iced water all the time and that eases it a bit but sometimes when out for instance and I have no water to habd it washes over me making me feel as if I will either faint or vomit or both.

Any ideas to combat this very welcome but also interested to know if others get this.

Thank you.

This may be a silly question but has you GP prescribed anything to help? Or suggested what it could be.

Jan x

Not a silly question at all but I have not been brave enough to ask for anything as there are 21 items on my prescription list already.

I have in the past had medication for a bad ear infection which caused mausea and got tablets then but was only given 4 at a time so guess it was a cost issue.

I’m not going to be that helpful aside from saying I suffer with nausea a lot. I often start the day feeling nauseous, reminds me of the early stages of pregnancy. Sometimes I can eat but often I can’t. I don’t take anything for it but it can hit me at any time of the day or night. No fun at all. I will drink mint tea and sometimes ginger with a little honey and it does help a bit. If you find a miracle cure let me know. Wishing you well and nausea free

Your GP must have prescribed the items on your list so I wouldn’t worry about it. Perhaps it’s the mix of meds causing the nausea, you really should go and see him and get to the bottom of it. The only time I have had this problem was when I’ve had double vision I think I took Cinnarizine which I believe you can buy in the form of Stugeron travel sickness pills. If you decide to try these please ask the Pharmacist if it’s ok first.

Good luck

Jan x

Feel your pain everyday here since late 90’s and been on Domperidone ever since 3x daily see your gp

respect sheep

Many thanks for your replies, I will have to bite the bullet and make an appointment I think with gp.

Have spoken to pharmacy ref the drug mix but nothing obvious and just really fed up with this extra niggle.

Yesterday I had a two and a half hour wait at the hospital and the waiting area was small and hot…added to my discomfort to the point I had to go outside for air. Think I would have been ok if not for the nausea.

Ice crushed up to suck is helpful but not possible when out etc.

Will post if I get any further with this.

Thanks again,

Elljay

Best of luck.

Jan x

Hello, sorry you feeling nauseous. Its not nice. I get this, but when i spoke to ms nurse she said shed never come accross a connection with nauseous and ms before. I am sure i read somewhere that ms canmake you feel nauseous. So like all thoes things out there no one really knows. For me def not drug related as i take none, by choice which seems to annoy the medical people. As i dont take their drugs they seem not to give me answers. So let us know how you get on,. Hope you feeling better soon.

Sometimes a lesion on the brain stem can cause nausea. I think if this is the case then a specific medication i used.Ask your neuro.

Moyna xxx

Hi Elljay

I too have problems with nausea. My gp prescribe’s me cyclizine, which really helps.

I put my nausea down to a combination of being on quite a lot of daily medication and I’ve also found stress and tiredness aggravate the symptoms. This recent hot weather hasn’t helped.

Go see your doc…don’t suffer in silence.

Take care, Noreen